# SDR UPS03841000

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,864 hours, 24,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 46143901
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP UPPER ATTACH FITTING AT STRINGER 61 IS CRACKED AT XRS 255.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 4614390 AND SRM 51-1-20D.
